Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on class-number one in pure cubic fields

Authors: H. C. Williams and Daniel Shanks
Journal: Math. Comp. 33 (1979), 1317-1320
MSC: Primary 12A30; Secondary 12-04, 12A50
MathSciNet review: 537977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We examine a subset of the pure cubic fields wherein individual fields appear to have a probability of having class-number one approximately equal to $ 3/5$. We also suggest more elaborate but more efficient algorithms that could be used to extend the data.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A30, 12-04, 12A50

Retrieve articles in all journals with MSC: 12A30, 12-04, 12A50

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society